Recursive Approximability of Real Numbers

Mathematical Logic Quarterly 48 (S1):131-156 (2002)
  Copy   BIBTEX

Abstract

A real number is recursively approximable if there is a computable sequence of rational numbers converging to it. If some extra condition to the convergence is added, then the limit real number might have more effectivity. In this note we summarize some recent attempts to classify the recursively approximable real numbers by the convergence rates of the corresponding computable sequences ofr ational numbers

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,102

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

WHAT IS. . . a Halting Probability?Cristian S. Calude - 2010 - Notices of the AMS 57:236-237.
Schnorr Randomness.Rodney G. Downey & Evan J. Griffiths - 2004 - Journal of Symbolic Logic 69 (2):533 - 554.
Relative Randomness and Real Closed Fields.Alexander Raichev - 2005 - Journal of Symbolic Logic 70 (1):319 - 330.
Subclasses of the Weakly Random Reals.Johanna N. Y. Franklin - 2010 - Notre Dame Journal of Formal Logic 51 (4):417-426.
Cohen reals from small forcings.Janusz Pawlikowski - 2001 - Journal of Symbolic Logic 66 (1):318-324.
Approximation Representations for Δ2 Reals.George Barmpalias - 2004 - Archive for Mathematical Logic 43 (8):947-964.
Mapping a set of reals onto the reals.Arnold W. Miller - 1983 - Journal of Symbolic Logic 48 (3):575-584.
Schnorr trivial reals: a construction. [REVIEW]Johanna N. Y. Franklin - 2008 - Archive for Mathematical Logic 46 (7-8):665-678.
Regular reals.Guohua Wu - 2005 - Mathematical Logic Quarterly 51 (2):111-119.
Exact equiconsistency results for Δ 3 1 -sets of reals.Haim Judah - 1992 - Archive for Mathematical Logic 32 (2):101-112.
A transfinite hierarchy of reals.George Barmpalias - 2003 - Mathematical Logic Quarterly 49 (2):163-172.

Analytics

Added to PP
2013-12-01

Downloads
18 (#734,271)

6 months
2 (#785,137)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Specker sequences revisited.Jakob G. Simonsen - 2005 - Mathematical Logic Quarterly 51 (5):532-540.
H‐monotonically computable real numbers.Xizhong Zheng, Robert Rettinger & George Barmpalias - 2005 - Mathematical Logic Quarterly 51 (2):157-170.
Approximation Representations for Δ2 Reals.George Barmpalias - 2004 - Archive for Mathematical Logic 43 (8):947-964.

Add more citations

References found in this work

No references found.

Add more references